# SDR SWIA2023102700831

- Difficulty date: August 31, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT F.S. 319 FRAME, FWD SIDE AT STGR 2R.   (C-CHECK RO 10/29/2023)   COMPLIED WITH PERMANENT REPAIR ON FRAME SECTOR FS319. BETWEEN STRG-1R -STGR -2R, ENSURED ALL REQUIREMENTS ARE MET IN REF REO 601R-53-21-3650 REV-- DATED 2023-09-06. COMPLIED WITH TASK CARD 51-900-1003-SKY REMOVE AND REPLACE FS605 FRAME SECTOR AT STGE 17L-19L.   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW FRAME SECTOR AT FS605 BETWEEN STRG17L AND 19L REF  CRJ 200 SRM 51-42-06 AND DWG 601R36026 REV AE. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
